MathSciNet Relay Station
MathSciNet bibliographic data
MR1506600 DML
Dickson, L. E. Quaternary Quadratic Forms Representing all Integers. Amer. J. Math. 49 (1927), no. 1, 39–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement